EconPapers    
Economics at your fingertips  
 

Site percolation for a class of constrained honeycomb lattices

Jürgen Bendisch, Stefan Reimann and Hartmut von Trotha

Physica A: Statistical Mechanics and its Applications, 2002, vol. 307, issue 1, 1-14

Abstract: We consider site percolation in a class of correlated random media derived from randomly bi-colored triangular lattices. Media are constructed due to specific state-dependent local constraints. Constraints destroy stochastic independence of elementary events and have specific impact on site percolation thresholds. Further, a connection to critical concentrations of spontaneous magnetization in random 2D±J Ising models, at groundstates, is discussed.

Keywords: Thresholds in 2D site percolation; Class of constrained honeycomb lattices (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437101006112
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:307:y:2002:i:1:p:1-14

DOI: 10.1016/S0378-4371(01)00611-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:307:y:2002:i:1:p:1-14